whatsherface162 (whatsherface162) wrote in vaginapagina,
whatsherface162
whatsherface162
vaginapagina

2 months, no normal period after IUD removal

I had my Paraguard removed two months ago due to it may being the cause of severe pain. I haven't had a normal period since then. I have spotted around when I'm suppose to be starting my period, but spotting isn't normal for me. I'm not pregnant. I saw my doctor yesterday, Monday, and the test was negative.
I read this may be normal for the Mirena because it uses hormones, but I didn't find much about the Paraguard. My doctor didn't seem worried about it. I've had problems with doctors in the past, so I like to get second opinions. I can't get off work for a second opinion for a month, so I'm asking, has anyone else had this problem after the Paraguard removal?

I'm considering getting some other form of birth control also. I'm on the pill, but I want something else. I'm strongly considering tubal ligation too. After having trouble with an IUD, I don't know what else to do. I don't want kids ever. Maybe with the right man, but that is a hugeee maybe.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments